# SDR DL76K031143

- Difficulty date: December 28, 2003
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N173DZ
- Make and model: Boeing 767332
- Aircraft serial: 29692
- Aircraft time: 16,882 hours, 7,893 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 211002939
- Part serial: 482146
- Condition: Odor
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DISTINCT HOT ODOR OCCURRED 3 SEPARATE TIMES DURING FLIGHT.  FWD RT RECIRCULATION FAN TO MCO/PLAC PER MEL 21-25-01A.  REPLACED RT RECIRCULATION FAN PER M/M, REMOVED MCO/PLAC.
